# SDR DXTA2025071404190

- Difficulty date: July 9, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N373QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500275
- Aircraft time: 8,636 hours, 6,650 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR IS EXTREMELY DIFFICULT TO CLOSE.  ACCOMPLISHED CHECK OF THE MAIN-DOOR INTERNAL HANDLE OPENING AND CLOSING FORCES (AMM TASK 52-11-23-720-801-A/500). INTERNAL HANDLE CLOSING FORCE FOUND AT 23.5KGF. MAX TOLERANCE IS 22.LKGF. PERFORMED MAIN DOOR ADJUSTMENT IAW AMM 52-10-00. INTERNAL HANDLE CLOSING FORCE CHANGED SLIGHTLY. PERFORMED NUMEROUS ADJUSTMENTS IN SMALL INCREMENTS TO DECREES THE FORCE DOWN TO 16.SKGF. INTERNAL HANDLE FORCE NOW WITHIN TOLERANCE FOR RELEASE. AIRCRAFT GOOD TO CONTINUE.
